I need some help with easing withdrawl (withdrawal) symptoms without meds. I wanna be clean all the way. I am SO MAD AT MYSELF for ever letting it get to this. I never took drugs!! I'm ding this for me but for my little boy the most. I gave tried to get off of these, but have crying spells. I need my sleep because I work and rake care of my son. I have spoken to my MD and she has set me up in a taper plan .. but I'm so.scared if how um gonna feel. I need to look and be string for my little boy. Please help me know what to do.
It sounds like the thought of what it could be is giving you a tremendous amount of anxiety, what could make symptoms worse. If you did discuss with your doctor, they will be able to help you with your symptoms through the taper process. In Case is too much, you can slow down the taper. There are many ways to make this easier on you. Please try not to be so scared…I know is easier said than done, but maybe it won’t be as bad as you foresee.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.